# SDR HEEA128373

- Difficulty date: May 13, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N192PH
- Make and model: Skrsky S92A
- Aircraft serial: 920006
- Aircraft time: 6,097 hours
- Engine: Ge CT78A
- Engine time: 4,785 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Frame
- Part number: 3062T27P04
- Condition: Cracked
- Location: Engine
- Part time: 4,785 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED FRONT FRAME AT 6 O'CLOCK POSITION INSIDE INLET AREA. OIL LEAKAGE SEEMED TO BE CARRIED THROUGH TO THE PARTICLE SEPARATOR BLOWER AND DEPOSITED ON THE TAILBOOM, RATHER THAN INTO THE COMPRESSOR.  SENT ENGINE FOR REPAIR.
